# SDR ASAA2016092918169

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 11,364 hours, 3,683 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TOUCHDOWN AND ROLLOUT, BOTH FMC'S BLANKED OUT - NO "FMC" PROMPT ON MCDU'S AND WE HAD A AMBER FMC WARNING ON BOTH FORWARD INSTRUMENT PANEL WARNING LIGHTS AND NO WARNINGS ON FLIGHT OR NAVIGATIONAL DISPLAYS. GROUNDED - YES. FMCS BITE TEST SHOWS L/H FMC FAULT ON INBOUND LEG. ACCOMPLISHED "FMC HARDWARE/SOFTWARE FAULT ISOLATION" REF B737-900 FIM 34-61 TASK 807, OPS CK NML. GVI BOTH FMCS FOR SECURITY, NO DEFECTS NOTED.
